Case report reveals severe gastrointestinal bleeding due to acquired factor V deficiency in a patient on triple antithrombotic therapy, indicating a complex interplay of treatments.
We report the case of a 77-year-old male with a history of coronary artery disease, on long-term dual antiplatelet therapy (DAPT) and edoxaban anticoagulation, who presented with severe gastrointestinal bleeding. Laboratory investigations revealed a profound acquired factor V deficiency due to the presence of factor V inhibitors. The patient was successfully treated with transfusion support, immunosuppressive therapy, and continuous renal replacement therapy (CRRT) for fluid management, leading to resolution of symptoms and normalization of coagulation parameters.
No takes yet. Share an insight, caveat, or question.
Yang et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: